# SDR DALA2024010800226

- Difficulty date: January 2, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 23,667 hours, 8,863 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 16100H7559
- Condition: Cracked
- Location: Cockpit
- Part time: 23,639 hours, 8,856 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9593146) AT CRUISE JUST PRIOR TO TOD, FO SMELLED BURINING ELECTRICAL, NOTICED FIRE/ELECTRICAL IN WIND-SHIELD CAPT SIDE. TURNED OFF WINDOW HEAT TO L1 (L FWD). RAN QRH FOR WINDSHIELD DAMAGE, ARCING SHORTLY AFTER OUTER PANE SPIDER CRACKED. PERFORMED REMOVAL OF #1 WINDOW PER B737 AMM 56-11. INSTALLED #1 WINDOW PER B737 AMM 56-11. R/R LT FRONT CONTROLLER IAW B737 AMM 30-41. OPS CHECK GOOD PER B737 AMM 56-11.
